| Model Number |
MR850 |
| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare facility in france reported that the audible alarm of a mr850 respiratory humidifier was not functioning.There was no reported patient involvement.
Additional Manufacturer Narrative
(b)(4).The complaint mr850 respiratory humidifier is currently en route to fisher & paykel healthcare (f&p) for evaluation.We will provide a follow-up report upon completion of our investigation.
Additional Manufacturer Narrative
(b)(4).Method: the complaint mr850 respiratory humidifier was returned to the fisher & paykel healthcare (f&p) service center in france where it was inspected by a trained f&p service technician.The unit was serviced and performance tested.Our investigation is based on the information provided by the f&p service technician.Results: performance testing of the complaint mr850 respiratory humidifier revealed that the audible alarm was not functioning.The unit was repaired and returned to the customer after passing functional and electrical safety tests.Conclusion: we are unable to determine the cause of the reported event.Our mr850 product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 heater base.In addition, the product technical manual also states that "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation".The mr850 is equipped with visual alarm indicators in addition to the audible alarm.
Event or Problem Description